# SDR DHL2001705544

- Difficulty date: June 13, 2001
- Submitted: June 16, 2001
- Operation: Air carrier
- Aircraft: N705DH
- Make and model: Boeing 727-22C
- Aircraft serial: 19191
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON LINE CHECK- BS 870 FITTING TO HORIZ BEAM RT WHEEL WELL SPLICE TEE IS CORRODED AT APPROX W/L 175.  REMOVED SPLICE TEE AT BS 870 FITTING TO HORIZ BEAM RT W/W APPROX W/L 175 AS PER B-727 SRM 51-30-2. TRIMMED FITTING HORIZ FLANGES B/S 870 APPROX W/L 175 AS PER BOEING DRAWING 65-78694.
